U.S. doctors online nowAsk doctors free
India
A male asked:

What will happen if dtp vaccine given to an adult(50 yrs age), how to manage

2 doctor answers3 doctors weighed in
Dr. Neigatha Graney
Pediatrics 37 years experience
Monitor Closely: The DTP vaccine is no longer used in the USA since the 1990's and was replaced with DTap and Tdap which cause less reactions such as high fever, neurologic disorders, allergic reactions, & more. The adult (Tdap) contains less D & aP concentrations to curtail reactions. Most reactions are seen in the first 24 to 72 hrs. Recommend close monitoring; see your doctor for development of any symptoms.
Dr. Yash Khanna
Family Medicine 57 years experience
WILL BE NO HARM: It will not cause any harm,it contains same ingredients as tdap for adults in slightly higher quantity

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old member asked:
2 doctor answers3 doctors weighed in
A 33-year-old member asked:
2 doctor answers4 doctors weighed in
A 28-year-old female asked about a female:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 5, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.